Vol. 2, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Motivic complexes over nonperfect fields

Andrei Suslin

Vol. 2 (2017), No. 2, 277–302
Abstract

We show that the theory of motivic complexes developed by Voevodsky over perfect fields works over nonperfect fields as well provided that we work with sheaves with transfers of [1p]-modules (p = charF). In particular we show that every homotopy invariant sheaf with transfers of [1p]-modules is strictly homotopy invariant.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 3.236.231.14 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
motivic cohomology, nonperfect fields
Mathematical Subject Classification 2010
Primary: 19E15
Secondary: 14F42
Milestones
Received: 30 September 2015
Revised: 23 December 2015
Accepted: 12 January 2016
Published: 14 December 2016
Authors
Andrei Suslin
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208
United States